# SDR 95UAL900187

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757222
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31039202
- Condition: Worn
- Location: Nr 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TIME CONTROLLED OVERHAUL OF A NR 2 DOOR SLIDE, WEAR WAS FOUND IN THE GIRT FABRIC PASSING THROUGH THE INFLATION TUBE.  THIS TYPE OF WEAR HAS BEEN NOTED BEFORE AND IS CAUSED BY THE GIRT ATTACH LANYARD.  RETURNED UNIT TO VENDOR FOR REPAIR.  (X)
